# SDR AALA202406067389

- Difficulty date: June 4, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N309PC
- Make and model: Boeing 737823
- Aircraft serial: 31258
- Aircraft time: 21,124 hours, 8,960 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AT WALK AROUND FOUND ELECTRICAL GROUND POWER CUTOUT BOTTOM SIDEIS CRACKED OUT. REPAIRED ELECTRICAL GROUND POWER CUTOUT. PER SRM 53-10-15.
